Title
Issues in the Numerical Solution of Evolutionary Delay Differential Equations
Authors
Christopher T.H. Baker, Christopher A.H. Paul & David R. Wille
Journal
Advances in Computational Mathematics
Volume
3
Year
1995
Pages
171-196
File size
????Kb
Abstract
Delay differential equations are of sufficient importance in modelling real-life phenomena to merit the attention of numerical analysts. In this paper, we discuss key features of delay differential equations (DDEs) and consider the main issues to be addressed when constructing robust numerical codes for their solution. We provide an introduction to the existing literature and numerical codes, and in particular we indicate the approaches adopted by the authors. We also indicate some of the unresolved issues in the numerical solution of DDEs.
Return to Published Papers page